# SDR SWAA2022101871693

- Difficulty date: September 15, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BS967 TO BS986 RBL48 AND WL208 AT AFT GALLEY AREA 2022-518164 / [01] REPLACED INNER CHORD LOCATED BS 907 TO BS 1006 RBL 48 AND WL208 AT AFT GALLEY AREA. IAW B737-700 SRM 51-40-02 AND DWG # 147A8501; SHEET 93 REV ?A?.;[02] CORRECTED STEP 1. REPLACED INNER CHORD LOCATED BS 907 TO BS 1006 RBL 48 AND WL208 AT AFT GALLEY AREA. IAW B737-700 SRM 51-40-02 AND DWG # 147A8501; SHEET 93 REV ?A?. 'SEE INDIVIDUAL SIGNOFF BELOW'.;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
